# SDR 08FDEA01087

- Difficulty date: March 20, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 53,552 hours, 7,420 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE ANTI-ICE TELESCOPIC DUCT DOOR CUT OUT CORNER SKIN CRACKED.  REPAIRED AS PER SRM 57-10-00, FIGURE 43, VOLUME 1.  THIS REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
